Please help, I am on my third Zoladex injection and have just started bleeding... Is this normal??

Hi ladies,

I wonder if any of you have experienced heavy bleeding while being on the Zoladex injection. My first two injections were fine, didn't even feel them go in, I have had no bleeding or signs of bleeding, however this last injection was painful and has left a bruise.

A week after the injection I started spotting brownish blood for approx 3 days, until now my 5th day. I now have what seems like a proper heavy period, red blood with clots...

Is this normal?? Does this mean that my last injection didn't work??

Any advice would be greatly received.

Thank you

Kelly xx

Last edited by

2 Replies

  • No it is not normal, please contact your GP. From the patient advice leaflet bleeding beyond the initial flare stage needs to be reported to your GP.

  • Thanks Impatient,

    I went to my doctors today and she's given me a prescription for Tranexamic acid tablets 500mg. She didn't seem worried and said the injection may not have worked this month!

    Thanks for the advice.

You may also like...